# SDR GTIA2022071536526

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 44,048 hours, 20,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 35008
- Condition: Inoperative
- Location: Zone 900
- Part time: 10,918 hours, 4,940 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L1 DOOR MEGA PHONE INOP ( P0RTABLE)-REMOVED AND REPLACED THE L1 DOOR PORTABLE MEGA PHONE REF AMM 23-42-21
